Alert archive / Illinois / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 22, NWS Chicago, IL
NWS Chicago, IL issued this severe thunderstorm warning at Jun 9, 2016, 9:14 PM CDT for Winnebago County, Illinois. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 9, 2016, 9:14 PM CDT (02:14 UTC)
- Expired
- Jun 9, 2016, 9:48 PM CDT
- In force
- 34 min
- Issued by
- NWS Chicago, IL
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 50.0 mph
County Winnebago County, IL
The radar
The Milwaukee radar (KMKX), 95 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 9, 9:58 PM CDT | HAIL 1 | 4 S Pecatonica, IL | QUARTER SIZE HAIL NEAR SEWARD. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.2 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 647 J/kg
- Mixed-layer CIN
- -135 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 300 m²/s²
- 0-3 km storm-relative helicity
- 633 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.1
The text
As transmitted.
571
WUUS53 KLOT 100214
SVRLOT
ILC201-100300-
/O.NEW.KLOT.SV.W.0022.160610T0214Z-160610T0300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
914 PM CDT THU JUN 9 2016
THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN WINNEBAGO COUNTY IN NORTH CENTRAL ILLINOIS...
* UNTIL 1000 PM CDT
* AT 914 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PECATONICA...
OR 12 MILES EAST OF FREEPORT...MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
PECATONICA AROUND 920 PM CDT.
WINNEBAGO AROUND 940 PM CDT.
THIS INCLUDES... WINNEBAGO COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4237 8915 4220 8926 4220 8927 4226 8940
4241 8940
TIME...MOT...LOC 0214Z 303DEG 15KT 4232 8939
HAIL...1.25IN
WIND...<50MPH
$$
RATZER2 follow-up statements
972
WWUS53 KLOT 100230
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
930 PM CDT THU JUN 9 2016
ILC201-100300-
/O.CON.KLOT.SV.W.0022.000000T0000Z-160610T0300Z/
WINNEBAGO IL-
930 PM CDT THU JUN 9 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT
FOR SOUTHWESTERN WINNEBAGO COUNTY...
AT 930 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER PECATONICA...OR
13 MILES WEST OF ROCKFORD...MOVING SOUTHEAST AT 15 MPH.
HAZARD...HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE STORM WILL BE NEAR...
WINNEBAGO AROUND 950 PM CDT.
THIS INCLUDES... WINNEBAGO COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4237 8915 4220 8926 4220 8927 4226 8940
4238 8940
TIME...MOT...LOC 0230Z 294DEG 12KT 4231 8933
HAIL...1.25IN
WIND...<50MPH
$$
RATZER463
WWUS53 KLOT 100248
SVSLOT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
948 PM CDT THU JUN 9 2016
ILC201-100258-
/O.CAN.KLOT.SV.W.0022.000000T0000Z-160610T0300Z/
WINNEBAGO IL-
948 PM CDT THU JUN 9 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WINNEBAGO COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER HEAVY RAIN AND
SMALL HAIL ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4237 8915 4220 8926 4220 8927 4226 8940
4238 8940
TIME...MOT...LOC 0246Z 303DEG 15KT 4227 8924
$$
RATZERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 7:15 PM CDT, 1 hour 59 minutes earlier.
Area forecast discussion, Jun 9, 7:15 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion National Weather Service Chicago/Romeoville, IL 715 PM CDT THU JUN 9 2016 .UPDATE... 715 PM CDT Early evening update, Have made some adjustments to the forecast based on observed trends early this evening, primarily to account for showers moving slowly southeast across parts of north central Illinois...and to hit pops a bit harder across northeast Illinois where elevated thunderstorms are expected to track this evening and overnight. Impressive surface warm frontal zone extends from the Dakotas southeast across Iowa and central Illinois early this evening. The front has been slowed and strengthened by cloudy rain-cooled air across the northern parts of the forecast area...resulting in a sharp contrast from temps in the upper 80s and lower 90s south and southwest of the surface boundary, to the lower 70s across much of northern Il and northwest Indiana. RAP soundings and SPC mesoanalysis data indicates that the air mass along and south of the front is fairly capped with respect to surface or near surface parcels, with little cu or enhanced convective cloudiness seen in visible satellite data south of the front. Farther to the north, elevated storms have developed in the past hour over far southern Wisconsin, and convection-allowing model guidance would indicate that this activity will continue to increase in coverage and spread southeast across the northeastern half of the WFO LOT cwa this evening as a broad southwest low level jet becomes established and eventually veers more west-southwest overnight. With this expectation, have adjusted forecast to focus thunderstorm chances generally along and northeast of a Rockford to Gary and Valparaiso line from mid-evening through the early overnight hours with a slow eastward movement to this line through sunrise. Modest northwest flow aloft supports effective bulk shear values in the 40-45 kt range, with progged MUCAPE values in the 500-1000 J/kg range (higher upstream into the upper Mississippi Valley). The elevated nature of the storms above a fairly stable boundary layer should preclude much of a wind threat, though isolated severe hail is possible with the stronger storms. Locally heavy rainfall is a bigger concern however, with persistent moisture transport, precipitable water values of 1.5 to 1.7 inches, and some potential for storms to back-build and train. Updated forecast products already available. Ratzer && .SHORT TERM... 225 PM CDT Through Friday evening... A persistent shield of rain with a few embedded thunderstorms stretches from southwest WI across northern IL this afternoon in association with an axis of moisture convergence ahead of an 850mb trough as seen in the 18Z RAP. The HRRR reflectivity fields also have handled these trends very well for most of the day. Both models suggest this activity will continue to lift very slowly to the north during the evening hours. They also continue to show redevelopment, or reintensification, later this evening in the 02Z-06Z time frame starting in southeast WI and working into far northeast IL and northwest IN. So POP trends reflect this diminishing of existing activity and renewed potential later on but a bit farther northeast. As portions of the area dry out late this afternoon and the surface warm front lifts north along with the 850mb trough, additional warming with potentially quick jumps of several degrees could still take place before diurnal cooling trends take over. The warm front appears to stall out just north of the area tomorrow. This would allow most locations to warm into the upper 80s to lower 90s but also maintain a small chance of additional thunderstorm development toward the WI line late in the day. Lenning && .LONG TERM... 316 PM CDT Friday night through Thursday... A very unsettled pattern is will continue through the longer term forecast period with multiple opportunities for showers and thunderstorms across the region. The primary weather concern going into the weekend will continue to be temperatures. Have made little change to the going forecast. The model guidance remains consistent on the idea of large scale ridging building aloft over the Central Plains while the Bermuda high builds across the southeastern CONUS and low pressure tracking across northern Ontario drags a cold front and associated sfc trough through the Upper Mississippi Valley. Persistent SWLY flow through the lower levels will keep a steady stream of Gulf moisture across the Midwest. With temperatures likely to rise well into the 90s on Friday and sfc dewpoints close to 70 F, conditions Saturday morning should be almost muggy, with overnight lows in the low to middle 70s. Saturday should be close to a repeat of Friday, with temperatures exceeding 90 F all the way up to the lakefront. There remains some concern about some bust potential for Saturday's temperatures which will depend on how much cloud cover and the extent of pcpn along and ahead of the cold front dropping south through the Upper Midwest. The guidance still indicates a weak shortwave dropping through the NWLY flow aloft, which could generate enough more extensive pcpn and cloud cover that max temps could be a little lower than currently forecast. However, have a hard time bucking the trend of the warm potential associated with the generally warm-favorable upper level pattern and warm, moist advection at the lower and mid levels. So, given the uncertainty about the impacts of pcpn on Saturday, will maintain the trend of warm, humid conditions with heat indices approaching 100 F. With the cold front expected to quickly surge down the lake, temperatures will drop off quickly behind the boundary, ending the warm trend for northern Illinois and Indiana. Guidance continues to suggest that the front will stall out near the Illinois and Kankakee Rivers, with the heat and humidity remaining in place south of the rivers. Low pressure developing over the Northern Plains should help limit the southward progression of the front and as the low tracks into the Dakotas Sunday, the front should lift north as a warm front, bring the warm, moist air back north. Temperatures on Sunday should top out in the upper 60s along the lakefront, with upper 70s to lower 80s inland. South of the front, temperatures should be in the upper 80s to lower 90s. On Monday, the warmer air should return north. North of the boundary, SELY winds should set up, once again, keeping the Illinois lakefront rather cool, with highs only in the lower 70s and the far NERN portions of the CWA perhaps reaching the upper 70s to around 80 F. Strong high pressure from Hudson Bay through the upper Great Lakes will help suppress the northward progression of the sfc low and the cold front, forcing the system through the Middle Mississippi Valley and Ohio Valley. This will keep periodic chances for showers and thunderstorms across the region through midweek. Krein && .AVIATION... For the 00Z TAFs... 636 pm...Main forecast concern is thunderstorm potential this evening into the early morning hours. Short term/hi res guidance all show new thunderstorm development this evening but differ on coverage and location with new activity currently developing near jvl. Given the uncertainty regarding coverage/location... maintained just vicinity mention and will monitor trends with possible updates for a tempo or short period of prevailing. Decent agreement that any activity that does develop will move southeast and away from the terminals by early morning with perhaps some lingering showers through sunrise. The rest of the period currently look dry as an upper ridge builds across the area. A warm front extends across portions of central Illinois and will slowly lift north overnight. Ahead of this front winds are expected to turn more easterly this evening and then shift back southerly once the warm front moves north of the terminals though speeds should be well under 10kts. The southerly winds will increase into the 10-15kt range after sunrise and turn more to the southwest. Low levels should mix well by late Friday morning with gusts 20-25kts possible through sunset Friday evening. cms && .MARINE... 330 PM CDT High pressure is beginning to shift to the eastern Great Lakes with a warm front setting up from the Upper Missouri Valley through northern Illinois and Indiana, just south of the lake. The pattern will set up light southeast winds over the lake tonight. as the center of the high pressure shifts to southern Ontario and Quebec, while the warm front remains nearly stationary, the pressure gradient will tighten and SELY-ELY winds will increase to 15 to 25 kt for Friday and Friday night. Deepening low pressure tracking across central Canada will drag a cold front down the lake Saturday and Saturday evening. Modest cold advection behind the front will help increase winds to 25 kt, with occasional gusts up to 30 kt possible. Wind direction will shift to NWLY-NLY following the frontal passage. The generally northerly fetch will persist from Saturday afternoon or evening through Sunday, with winds and waves possibly reaching Small Craft Advisory levels. Krein && .LOT WATCHES/WARNINGS/ADVISORIES... IL...NONE. IN...NONE. LM...NONE. && VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jun 9, 4:10 PM CDT, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 410 PM CDT THU JUN 9 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 102115- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 410 PM CDT THU JUN 9 2016 /510 PM EDT THU JUN 9 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: ELEVATED THUNDERSTORM RISK...WITH AN ASSOCIATED: LIMITED HAIL RISK...UP TO QUARTER SIZE. LIMITED THUNDERSTORM WIND DAMAGE RISK...UP TO 60 MPH. LIMITED FLOODING RISK. DISCUSSION: SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS EVENING ALONG A WARM FRONT LIFTING THROUGH THE AREA...ESPECIALLY NORTHEAST OF A ROCKFORD ILLINOIS TO VALPARAISO INDIANA LINE. A FEW OF THE STORMS TONIGHT COULD BECOME SEVERE WITH HAIL THE PRIMARY THREAT. THERE IS ALSO A CHANCE FOR LOCALLY HEAVY RAINFALL...WHICH COULD PRODUCE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY... LIMITED SEVERE THUNDERSTORM RISK. LIMITED EXCESSIVE HEAT RISK. SATURDAY... LIMITED THUNDERSTORM RISK. LIMITED EXCESSIVE HEAT RISK. SUNDAY THROUGH WEDNESDAY... LIMITED THUNDERSTORM RISK. DISCUSSION: THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS THROUGH THE PERIOD...ESPECIALLY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED THIS EVENING...MAINLY NORTH OF ROCKFORD TO VALPARAISO LINE. GENERAL STORM MOTION OF THE DAY: MOVING SOUTHEAST AT 25 MPH. && LMZ740>745-102115- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 410 PM CDT THU JUN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FRIDAY THROUGH WEDNESDAY. STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR SMALL CRAFT SATURDAY NIGHT AND SUNDAY. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-102115- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 410 PM CDT THU JUN 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...TONIGHT. THUNDERSTORMS ARE LIKELY TONIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THERE WILL BE PERIODIC CHANCES OF THUNDERSTORMS FRIDAY THROUGH WEDNESDAY. && KREIN VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
In the hours before
Special weather statement, Jun 9, 9:03 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
903 PM CDT THU JUN 9 2016
ILZ003-008-100300-
OGLE IL-WINNEBAGO IL-
903 PM CDT THU JUN 9 2016
...SPECIAL WEATHER STATEMENT FOR NORTHWESTERN OGLE AND WINNEBAGO
COUNTIES UNTIL 1000 PM CDT...
AT 900 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
RIDOTT...OR 9 MILES EAST OF FREEPORT...MOVING SOUTHEAST AT 20 MPH.
NICKEL SIZE HAIL AND TORRENTIAL RAINFALL WILL BE POSSIBLE WITH THIS
STORM. ADDITIONAL STRONG STORMS OVER ROCK COUNTY WISCONSIN MAY TRACK
SOUTHEAST INTO THE SOUTH BELOIT AREA BY 930 PM CDT.
THIS STRONG THUNDERSTORM WILL BE NEAR...
PECATONICA AROUND 915 PM CDT.
WINNEBAGO AROUND 935 PM CDT.
BYRON AROUND 950 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE ADELINE AND LEAF
RIVER.
INCLUDING THE FOLLOWING INTERSTATE...
I-90 BETWEEN MILE MARKERS 0 AND 2.
THIS INCLUDES... WINNEBAGO COUNTY FAIRGROUNDS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 4250 8896 4203 8937 4218 8963 4220 8961
4220 8940 4243 8940 4250 8934
TIME...MOT...LOC 0200Z 303DEG 16KT 4233 8946
RATZERThe office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 9, 9:03 PM CDT | Special Weather Statement | LOT | Winnebago | 57 min |
| Jun 9, 9:56 PM CDT | Special Weather Statement | LOT | Ogle | 49 min |
| Jun 9, 9:59 PM CDT | Severe Thunderstorm Warning | LOT | Ogle, Winnebago | 46 min |
| Jun 9, 10:46 PM CDT | Special Weather Statement | LOT | Ogle | 44 min |
| Jun 9, 11:10 PM CDT | Special Weather Statement | LOT | Lake | 50 min |
| Jun 10, 1:00 AM CDT | Areal Flood Advisory | LOT | Cook, Lake, McHenry | 5 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.